# SDR GXP2002F00001

- Difficulty date: June 11, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N616GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC377
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT RETRACT.  NOSE GEAR STRUT SERVICED.  RETRACTION OF LANDING GEAR PERFORMED.  OPS CHECKED GOOD.
